MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* G-16 INTRODUCER KIT; DH EF PERC PLACEMENT PRODUCTS

HALYARD HEALTH MIC-KEY* G-16 INTRODUCER KIT; DH EF PERC PLACEMENT PRODUCTS
Model Number 98432
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); No Code Available (3191)
Date of Event 01/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for aa6228r06 was reviewed and the product was produced according to product specifications.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Not returned to manufacturer.
 
Event or Problem Description
It was reported that a dilator became stuck inside the peel off catheter during placement.The dilator remained inside the abdomen, and got pushed inside the stomach when the tube was placed.A surgical procedure was required to remove the dilator piece.No further information has been received at this time.

Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6343866
Report Number9611594-2017-00024
Device Sequence Number925458
Product Code KGC
UDI-Device Identifier10680651984323
UDI-Public10680651984323
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2018
Device Model Number98432
Device Catalogue Number991098432
Device Lot NumberAA6228R06
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2017
Initial Report FDA Received Date02/20/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;